On the coefficients in the asymptotics of solutions of elliptic boundary- value problems near conical points
Doklady Akademii Nauk, Tome 219 (1974) no. 2, pp. 286-289
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_219_2_a6,
author = {V. G. Maz'ya and B. A. Plamenevskii},
title = {On the coefficients in the asymptotics of solutions of elliptic boundary- value problems near conical points},
journal = {Doklady Akademii Nauk},
pages = {286--289},
year = {1974},
volume = {219},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_219_2_a6/}
}
TY - JOUR AU - V. G. Maz'ya AU - B. A. Plamenevskii TI - On the coefficients in the asymptotics of solutions of elliptic boundary- value problems near conical points JO - Doklady Akademii Nauk PY - 1974 SP - 286 EP - 289 VL - 219 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1974_219_2_a6/ LA - ru ID - DAN_1974_219_2_a6 ER -
%0 Journal Article %A V. G. Maz'ya %A B. A. Plamenevskii %T On the coefficients in the asymptotics of solutions of elliptic boundary- value problems near conical points %J Doklady Akademii Nauk %D 1974 %P 286-289 %V 219 %N 2 %U http://geodesic.mathdoc.fr/item/DAN_1974_219_2_a6/ %G ru %F DAN_1974_219_2_a6
V. G. Maz'ya; B. A. Plamenevskii. On the coefficients in the asymptotics of solutions of elliptic boundary- value problems near conical points. Doklady Akademii Nauk, Tome 219 (1974) no. 2, pp. 286-289. http://geodesic.mathdoc.fr/item/DAN_1974_219_2_a6/